# SDR FDEA201506111769

- Difficulty date: June 11, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Frame 13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL AT FRAME 13A AND BETWEEN FLOORBEAMS  YE AND  YD HAS EDGE DAMAGE.  FABRICATED A NEW FLOOR PANEL IAW-DWG SRZ-25-005   CATEGORY "A" MAJOR REPAIR.
